# SDR ASMF202106010

- Difficulty date: March 30, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N183AM
- Make and model: Boeing 787-9
- Aircraft serial: 60285
- Aircraft time: 19,631 hours, 2,203 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 2448M48P06
- Part serial: PATCS282
- Condition: Damaged
- Location: Left Engine
- Part time: 15,690 hours, 1,375 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK AT MEX STATION, IT WAS DETECTED MISSING MATERIAL IN FUEL NOZZLES NUMBERS 1, 3, 6, 7, 11, 13 AND 14 DURING THE COMBUSTION SECTION BORESCOPE INSPECTION AT LEFT ENGINE. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING EVIDENCE OF MISSING MATERIAL MORE THAN 0.225" IN FUEL NOZZLES HEAT SHIELD NUMBERS 1, 3, 6, 7, 11, 13 AND 14 AND MISSING MATERIAL BETWEEN 0.20" TO 0.225" IN FUEL NOZZLES HEAT SHIELD NUMBERS 2, 4, 5, 10, 12, 15, 19 AND 22 AT LEFT ENGINE. THE WO´S 7389108, 7389109 AND 7389110 WERE ISSUED TO REPAIR THE DAMAGES DETECTED; SO LEFT ENGINE FUEL NOZZLES HEAT SHIELD NUMBERS 1, 3, 6, 7, 11, 13 AND 14 WERE REPLACED IAW DMC-B787-A-G73-11-05-00A-520A/-720A-A; LEFT ENGINE FUEL NOZZLES PADS INSERTS WERE REPAIR AT POSITIONS 1, 6, 7, 11, 13 AND 14 IAW DMC-B787-A-G73-11-05-01A-663A-A; LEFT ENGINE FUEL NOZZLES HEAT SHIELD NUMBERS 2, 4, 5, 10, 12, 15, 19 AND 22 WERE REPLACED IAW DMC-B787-A-G73-11-05-00A-520A/-720A-A; LEFT ENGINE FUEL NOZZLES PADS INSERTS WERE REPAIR AT POSITIONS 2, 4, 5, 10, 12, 15, 19 AND 22 IAW DMC-B787-A-G73-11-05-01A-663A-A; A TEST NUMBER 3 IDLE CHECK - LEAK TEST WAS PERFORMED IAW AMM DMC-B787-A-G71-00-00-12A-364A-A; THE MISSING MATERIAL BETWEEN 0.15" TO 0.20" IN FUEL NOZZLES HEAT SHIELD NUMBERS 17, 21, 8  AND 9 SHOULD BE REPEAT INSPECTION EVERY 250 CYCLES AT LEFT ENGINE, TESTED CORRECT.
